MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92507
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent corail/pinnacle thr approx 2 years ago.Presented to surgeon complaining of pain.Surgeon revised stem, removing the corail size 8 stem and ceramic 32 +1 head.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b1 (product problem), b5, h6 (clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: g1, h6 (medical device problem code).
 
Event or Problem Description
Additional information received indicated that the surgeon suspected that the stem was undersized and in a bit varus, which is why the stem was removed relatively easily.The patient could not comment on whether the stem was actually loose, however, the surgeon implied it.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
CORAIL2 STD SIZE 8
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key12124969
Report Number1818910-2021-14424
Device Sequence Number4723691
Product Code LZO
UDI-Device Identifier10603295168737
UDI-Public10603295168737
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92507
Device Catalogue Number3L92507
Device Lot Number5296324
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer07/15/2021
08/10/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date07/22/2021
08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP.; DELTA CER HEAD 12/14 32MM +1.; PINN CAN BONE SCREW 6.5MMX20MM.; PINN CAN BONE SCREW 6.5MMX25MM.; PINN MAR +4 10D 32IDX50OD.; PINN SECTOR W/GRIPTION 50MM.
Outcome Attributed to Adverse Event Required Intervention;